# SDR 2018FA0000108

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: General aviation
- Aircraft: N864HD
- Make and model: Piagio P180
- Aircraft serial: 1108
- Aircraft time: 7,266 hours, 5,375 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 201030205
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,266 hours, 5,375 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPLOYMENT OF GEAR , NO GREEN LIGHT NOTED AT RIGHT MAIN GEAR ANNUNCIATOR, AND NO RED UNSAFE LIGHT NOTED AT RIGHT GEAR ANNUNCIATOR. HYDRAULIC POWER PACK WENT TO LOW MODE AFTER GEAR DEPLOYED BUT WARNING HORN COULD NOT BE SILENCED WITH GEAR SELECTED DOWN. WHEN PILOT TURNED POWER BACK ON NEXT DAY, PROBLEM WAS RESOLVED. RESOLUTION:GAINED ACCESS AND TROUBLESHOT GEAR INDICATION ANOMALY AS REPORTED BY CREW,DURING PREVIOUS LANDING. FOUND RIGHT DOWNLOCK SWITCH HAD INTERMITTENT DEFECT IN HARNESS IAW MM 32-00-00-760-801. REMOVED UNSERVICEABLE DOWNLOCK SWITCH HARNESS ASSEMBLY. INSTALLED  SWITCH HARNESS ASSEMBLY IN SERVICEABLE CONDITION, INTO RIGHT MAIN LANDING GEAR ACTUATOR AT DOWNLOCK POSITION AND RIGGED IAW MM 32-60-00 TASK 32-60-00-820-801. CLEANED LEFT, RIGHT, AND NOSE LANDING GEAR UPLOCK AND DOWNLOCK SWITCHES INTERNALLY IAW MM 32-00-00-760-801 REINSTALLED ACCESS PANELS. LANDING GEAR FUNCTIONAL CHECK WAS SATISFACTORY WITH NO DEFECTS OR ANOMALIES NOTED A THIS TIME.
